Tan rather than redness - Help
- 11-15-2007, 07:12 AM
Tan rather than redness - Help
I posted this in general but thought I would get more responses here so sorry for the dounble threads
I am going on vacation and when I get tan I start out red. I dont burn and get very dark very fast. My problem is I start out red then it turns dark brown days later. I use sunscreen but want to know if there is a product that will make the tan start brown rather than red.
I hate the high BP look I get. I woundering if there is a sunscreen/bronzer or something that turns you brown rather than red.
- 11-15-2007, 07:22 AM
- 11-15-2007, 09:06 AM
11-15-2007, 09:29 AM
11-15-2007, 10:02 AM
11-15-2007, 10:28 AM
But in Europe people do not care at all. In fact they use the oil type sunscreens that actually help cook the skin. Stupid but you can't tell em.
11-15-2007, 10:30 AM
11-15-2007, 10:32 AM
11-15-2007, 10:46 AM
well bro ya gotta suck it up. injections Are DEFINITELY not that bad bro. they are easy. doctors do em all the time.
11-15-2007, 10:49 AM
i just always picture myself screwing it up. if i had a Dr on hand id do them no probs. ITs the biggest detterant as to why i haven't done an injectable roid cycle.
11-15-2007, 10:55 AM
Most of my mates have a reasonable tan and can spend a while at the beach without getting burnt with little to no protection. I have to cover myself head to toe, otherwise I'm toast after 30min on a 30+degree day.
I might look into that melanotan stuff. It's expensive tho isn't it? ill research it now.
Doing injections on myself would make me feel hardcore rofl
11-15-2007, 11:04 AM
no it aint that expensive. and doing injections are really simple especially with something like melanotan.
11-15-2007, 11:04 AM
11-15-2007, 11:08 AM
11-15-2007, 12:00 PM
11-15-2007, 12:09 PM
11-15-2007, 02:05 PM
i wanted to try mel. II but i had needles also. My sis is a nurse and is around a little. thats whyi ahvent gone for the real deal either. I think i could do the mel.II injections though.
11-15-2007, 06:40 PM
11-15-2007, 06:48 PM
I have a reddish complexion and burn extremely easy. MTII is wonderful stuff for me. Works like a champ!
11-15-2007, 07:01 PM
11-15-2007, 07:06 PM
11-16-2007, 03:34 AM
11-16-2007, 10:29 AM
11-16-2007, 11:07 AM
11-17-2007, 02:30 AM
I still got the extra 20 freckles I got when i ran Melanotan II back in august. I ran 1mg/day for 10 days, then switched to 1mg EOD for the next 20 days. By the end of week two, I had a couple spots on my body . . so i cut the dosage .. the freckles kept coming, but my skin DID indeed keep darkening little by little .. I didn't tan while on it, but did run outside for 45 minutes 4-5 times a week in the middle of the day in sunny texas . .
I looked good at the end of the month, and my body looked better tanned .. but it faded within a week or two . . two weeks after i finished the melanotan, I had nothing to show but 20-25 little freckles on my arms, chest, stomach, leg, calf, neck and shoulders . .
11-17-2007, 07:54 AM
11-17-2007, 02:02 PM
But seriously, MTII, I'll never do that **** again in my life !! It's a waste of time, money, and I can not IMAGINE what I'd look like had I done the actualy dosing regime they recommend - I'd end up with like 2.5 mg/day !!!!
11-17-2007, 05:34 PM
i did 1mg for 30 days and about .5mg every other or every two days now. i do have freckles that i did not have to begin with but not many and they dont look bad, and i know im lucky because of that. thats what was holding me back from trying it sooner, i didnt want to hyperpigmentate with a million new freckles. it happens to some but not all. i had TONS of freckles before ever starting, so i thought i would get alot more then i did. it is really hard to predict that u will hyperpigmetate badly or only get a few freckles. i dont think anyone has ever even noticed my new freckles at all, but everyone notices my tan. the ladies love it, and i love the ladies, so IMO its worth trying. not to mention i can go out on the lake in the summer and and wont fry in 10 minutes any more, i wont burn at all.
11-17-2007, 06:00 PM
By all means, it got me darker - and i was looking good - but the effects didn't last on me WHATSOEVER . . (upon discontinuing the MTII)
Also, I noted NO increase in libido/random wood, in which some swear by . .
Heebs10: any changes in those departments ?
11-18-2007, 06:11 PM
I found a website that offers Melanotan II in a nasal spray. Wonder if this is legit? They also have some stuff called PT-141 they say its for libido?
11-18-2007, 06:32 PM
Yes, this active ingredient in MTII is supposed to be the libido-drug . . I personally would go with tribulus or any other form of supplementation for libido boosting than to go with a research chemical such as this one . .
(Did I mention I had change in the libido department on MTII ?)
11-18-2007, 10:46 PM
11-18-2007, 10:56 PM
PT-141 is a PDE-5 inhibitor in melanotan witch is the exact reason melanotan gives the user very hard erections shortly after administered.
many sites sell the peptide PT-141 just for this reason, because it works like viagra or cialis. needs to be injected sub-q and will not give the tanning effects MT2 will.
Similar Forum Threads
- By JassUSMC in forum Post Cycle TherapyReplies: 0Last Post: 07-13-2009, 03:38 PM
- By SwolenONE in forum AnabolicsReplies: 12Last Post: 02-25-2009, 05:24 PM
- By shakespearre in forum SupplementsReplies: 25Last Post: 02-15-2009, 06:26 PM
- By bodybybrad in forum NutraplanetReplies: 20Last Post: 06-28-2007, 01:10 PM
- By yeahright in forum Exercise ScienceReplies: 0Last Post: 07-20-2006, 10:20 PM